# SDR AALA980740

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: PU90461AR3
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LHR - FLT 46 - DURING CRUISE, FORWARD MID CABIN LAVATORY SMOKE DETECTOR CHIMED CONTINUOUSLY.  REPLACED FORWARD MID CABIN LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
